# SDR FDEA202405270866

- Difficulty date: May 27, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 46,191 hours, 25,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: A53986750206
- Condition: Cracked
- Location: Fr 85 S33r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRUCTURAL S-33R WEB FOUND STRAP CRACK AT FR85 PLUS 10" AREA. REPLACED THE CRACK STRAP WITH NEW PART. LOCATE AT FUSELAGE FR85 PLUS 10" S-33R WEB.  I.A.W A300-600 SRM 51-72-10-001, PAGE.2 & 51-40-21-001, PARA.6, PAGE,7B~PAGE,23 AND 51-40-21-  001, PARA.7, PAGE.24~PAGE.50. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
